# SDR SWAA052206

- Difficulty date: July 27, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 47,194 hours, 42,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323433
- Part serial: 810
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
